Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Why do I have on-and-off lower back pain on my right side?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1991
Answered : 2829 Questions
Question
Two weeks ago, I was diagnose with kidney infection. I spent two days in the hospital and was released after treatment. However, the pain returned on the right side of my back after about three days. I did another urine test that was negative for infection of the kidney, However, the pain returned and I'm not know the reason for the pain.
Thu, 7 Jun 2018 in General Health
 
 
Answered by Dr. Bonnie Berger-Durnbaugh 35 minutes later
Brief Answer:
Information

Detailed Answer:
Hello and welcome,

When you were evaluated originally, did the staff do an x-ray or ultrasound of your kidneys? Because it's possible that there was a stone there or abnormality of the kidney itself that caused the infection in the first place.

I recommend you go into an urgent care clinic or ER to have this reassessed. The ER may be a better choice because they usually have access to a radiology department.

If the place is mostly staffed by physician's assistants and nurse practitioners, request to see a real physician. You have that right. PA and NPs do not have the level of education you need.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor